# SDR R61A2025080500330

- Difficulty date: July 16, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N224JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000209
- Aircraft time: 41,801 hours, 27,306 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL STRIKE DAMAGE BETWEEN STR 28L TO 28R AND FRAME 99 TO FRAME 100.REPAIRED STRINGERS AND FRAME IAW AERNNOVA TI-170-25-149 AND ETD2025-170-924890 REV A AND ETD2025-170-925103 REV A. ALSO REF EAMS WO # 10104 FOR WORK ACCOMPLISHED.
